# SDR ASOA04824

- Difficulty date: October 21, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R319801
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE TOP STEP ON THE PASSENGER DOOR WAS FOUND CRACKED.  MAINTENANCE IS REMOVING AND REPLACING THE TOP STEP ON THE PASSENGER DOOR.
